MAUDE Adverse Event Report: MEDLINE INDUSTRIES, LP MEDLINE; DBD-PACK VASCULAR AMC

MEDLINE INDUSTRIES, LP MEDLINE; DBD-PACK VASCULAR AMC
Catalog Number DYNJT3128
Medical Device Problem Code Connection Problem (2900)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/01/2025
Type of Reportable Event Malfunction
Event or Problem Description
According to the facility, the syringe did not attach to the fluid system well and different syringes had to be used.There was no impact to the patient.
 
Additional Manufacturer Narrative
According to the facility, the syringe did not attach to the fluid system well and different syringes had to be used.There was no impact to the patient.A sample is available for evaluation.To date, no information has been received to indicate that a user or a patient experienced a death, serious injury, medical intervention, follow-up care, or other adverse health impact associated with the reported problem/issue.In an abundance of caution, and in response to an fda 483 issued for cfn 1417592 on 22-jan-2024, this medwatch is being filed for the reported problem/issue.If additional relevant information becomes available a supplemental medwatch will be filed.Demographics were not given, but 0kg was entered since the submission portal will not accept this field blank.
 
Additional Manufacturer Narrative
Corrected: d9: sample received date.Updated d4: lot number.Corrected h6: b and c.

Brand Name
MEDLINE
Common Device Name
DBD-PACK VASCULAR AMC
Manufacturer (Section D)
MEDLINE INDUSTRIES, LP
three lakes drive
northfield IL 60093 2753
Manufacturer Contact
alex mathew
three lakes drive
northfield, IL 60093-2753
2249317042
MDR Report Key23907981
Report Number1423395-2025-00210
Device Sequence Number9093438
Product Code OEZ
UDI-Device Identifier10198459307652
UDI-Public10198459307652
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 02/13/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberDYNJT3128
Device Lot Number25HLA555
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/17/2025
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/01/2025
Supplement Date Received by Manufacturer01/16/2026
Initial Report FDA Received Date12/29/2025
Supplement Report FDA Received Date02/13/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown